# SDR UALA2012071603846

- Difficulty date: July 16, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 43,799 hours, 5,323 cycles
- Engine: Pwa PW40903
- System (JASC): 4990 · APU Oil System
- Part: Engine
- Condition: Failed
- Location: Apu
- Component: Apu
- Component part number: 331500B
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU LOST ALL ENGINE OIL DURING OPERATION INTERNAL.  NO EXTERNAL OIL LEAK NOTED.  MAINTENANCE SHUTDOWN APU.  REMOVED AND REPLACED APU IAW MM. OPS AND LEAKS CHECK IS GOOD.
